RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 53–55 (Mi dan39126)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Abstract isomorphisms of solvable algebraic groups

A. A. Sharomet

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (393 kB)

Bibliographic databases:
UDC: 513.6
Presented: П. С. Александров
Received: 17.01.1975

Citation: A. A. Sharomet, “Abstract isomorphisms of solvable algebraic groups”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 53–55

Citation in format AMSBIB
\Bibitem{Sha75}
\by A.~A.~Sharomet
\paper Abstract isomorphisms of solvable algebraic groups
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 53--55
\mathnet{http://mi.mathnet.ru/dan39126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0384952}
\zmath{https://zbmath.org/?q=an:0326.20036}


Linking options:
  • http://mi.mathnet.ru/eng/dan39126
  • http://mi.mathnet.ru/eng/dan/v223/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Ponomarev, “Minimal solvable algebraic groups and their abstract isomorphisms”, Math. USSR-Sb., 73:2 (1992), 491–500  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:22
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019